# SDR SWIA201229509

- Difficulty date: February 3, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 29,230 hours, 41,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Frozen
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN OR CLOSE.  (FLT 7763)  FOUND INTERCONNECT TORQUE TUBE BUSHING FROZE.  REPLACED FORWARD AND AFT BEARING ASSEMBLIES.
